# SDR SWAA2021050662633

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; FLR PNL 120CF CORRODED AT CORNER AND ALONG EDGES. / EVALUATED CORROSION ON FLOOR PNL 120CF FWD CARGO CORROSION WAS FOUND TO BE OUT OF LIMIT EXCEEDS 20' IAW SRM 53-00-53-1A-1 FABRICATED FLOOR PNL IAW AMM 25-52-01-201-801 + BOEING DWG 453A1610-103 REV A
